# SDR SWAA2018091725244

- Difficulty date: September 5, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: W3142D02978
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER CEILING EMERGENCY EXIT LIGHT CONNECTOR DAMAGED AT BS 640.  R&R CONNECTOR PER AMM.
